# SDR AALA20180312009

- Difficulty date: March 11, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 65,803 hours, 8,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 10706
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DOOR 1E EXTERIOR LIGHT IS INOPERATIVE. REPLACED EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. REPLACED R1 EXTERIOR EMERGENCY LIGHT LAMP SOCKET PER CH20 20-10-00 AND AMM 33-51-04. OPERATIONS CHECK NORMAL.
